About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 850260, 2 pages
http://dx.doi.org/10.1155/2012/850260
Editorial

Inverse Fluid Convection Problems in Enclosures

1Faculty of Civil Engineering and Geodesy, Technical University Munich, Arcisstr. 21, 80333 Munich, Germany
2School of Power and Mechanical Engineering, Wuhan University, Luo-Jia-Shan, Wuchang 430072, China
3College of Pipeline and Civil Engineering, China University of Petroleum, Changjiang Road 66, Qingdaos 266580, China
4Department of Aeronautics and Astronautics, Massachusetts Institute of Technology, Massachusetts Avenue 77, Cambridge, MA 02139, USA

Received 20 November 2012; Accepted 20 November 2012

Copyright © 2012 Fu-Yun Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fu-Yun Zhao, Di Liu, and Steve H. L. Yim, “Inverse Fluid Convection Problems in Enclosures,” Journal of Applied Mathematics, vol. 2012, Article ID 850260, 2 pages, 2012. doi:10.1155/2012/850260